# SDR FDEA202407010895

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING FOUND CRACKED AT   STATION 583 (APPROXIMATELY 1") LANDING GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 583 CRACKED   AREA CARRIED OUT REPAIR IN ACCORDANCE WITH EA # 1-5310-T0379830 P1 TITLE: FUSELAGE-   MAIN FRAME - CRACK REPAIR ON RH NOSE LANDING GEAR TRUNNION FITTING, STA595. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
